Piece-wise Closed Functions: Corrigendum.

J.E. Jayne; C.A. Rogers

Mathematische Annalen (1984)

  • Volume: 267, page 143-144
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jayne, J.E., and Rogers, C.A.. "Piece-wise Closed Functions: Corrigendum.." Mathematische Annalen 267 (1984): 143-144. <http://eudml.org/doc/163886>.

author = {Jayne, J.E., Rogers, C.A.},
journal = {Mathematische Annalen},
keywords = {piece-wise closed functions; absolute Souslin F-space},
pages = {143-144},
title = {Piece-wise Closed Functions: Corrigendum.},
url = {http://eudml.org/doc/163886},
volume = {267},
year = {1984},

AU - Jayne, J.E.
AU - Rogers, C.A.
TI - Piece-wise Closed Functions: Corrigendum.
JO - Mathematische Annalen
PY - 1984
VL - 267
SP - 143
EP - 144
KW - piece-wise closed functions; absolute Souslin F-space
UR - http://eudml.org/doc/163886
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.